# SDR DHL2001727501

- Difficulty date: August 28, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; AFT CARGO FLOOR SUPPORT STRAP AT BS 991 LT TO RT HAS NUMEROUS ELONGATED HOLES AND DENTED.  REMOVED OLD STRAP, CLEANED,TREATED AND PRIMED AREA IAW B727 SRM 51-10-2, FABRICATED AND INSTALLED NEW STRAP IAW B727 SRM 51-30-2 PG 1.
